Abstract and Applied Analysis

Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations

Bernd Aulbach and Nguyen Van Minh

Full-text: Open access

Abstract

We study evolution semigroups associated with nonautonomous functional differential equations. In fact, we convert a given functional differential equation to an abstract autonomous evolution equation and then derive a representation theorem for the solutions of the underlying functional differential equation. The representation theorem is then used to study the boundedness and almost periodicity of solutions of a class of nonautonomous functional differential equations.

Article information

Source
Abstr. Appl. Anal., Volume 5, Number 4 (2000), 245-263.

Dates
First available in Project Euclid: 10 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049999354

Digital Object Identifier
doi:10.1155/S1085337500000361

Mathematical Reviews number (MathSciNet)
MR1885469

Zentralblatt MATH identifier
1007.34074

Subjects
Primary: 34K05: General theory 34C27
Secondary: 34G20 47H20

Citation

Aulbach, Bernd; Minh, Nguyen Van. Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations. Abstr. Appl. Anal. 5 (2000), no. 4, 245--263. doi:10.1155/S1085337500000361. https://projecteuclid.org/euclid.aaa/1049999354


Export citation